# SDR CALA2025091508884

- Difficulty date: August 25, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 80,470 hours, 28,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE CRACK AT THE R3 WINDOW FRAME POST HOLE 5, REF TO EA 5310-08195 REV C OP 004. (REF AAR NR 1000043323). ACCOMPLISHED REPAIR OF HOLE # 5 AT THE RH # 3 WINDOW FRAME POST IAW ECRA #:5310-08676.
